# SDR LR7A2010072000022

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5321 FOUND RT MAIN WHEEL WELL BHD WEB CRACKED AT FS 520, RBL 61.6, WL 184.  REPAIRED IAW LAC MEA 382-53-10-015.
